# SDR CAL950172

- Difficulty date: March 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N523PE
- Make and model: Boeing 727232
- Aircraft serial: 20646
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Out Of Adjust
- Location: Rt Nlg
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT NR 0702 - EWR - THE NLG WOULD NOT EXTEND WHEN GEAR WAS LOWERED FOR LANDING ON APPROACH TO EWR.  THE NOSE GEAR DOOR LIGHT DID NOT INDICATE OPEN AND THE NOSE GEAR DOWN AND LOCKED INDICATION DID NOT ILLUMINATE.  THE GEAR WAS CYCLED AND THE NOSE GEAR EXTENDED NORMALLY.  MAINTENANCE FOUND THE RT NOSE GEAR DOOR OUT OF ADJUSTMENT.  THE RT NOSE GEAR DOOR ROD ASSEMBLY AND SAFETY WERE ADJUSTED PER MM 32-22-1.  THE NOSE GEAR WAS SWUNG SEVERAL TIMES AND ALL OPERATION CHECKED GOOD.  (Z)
